# SDR 20001011AP016

- Difficulty date: June 2, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N416EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19287
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 645 - DFW - NR 2 ENGINE EXCEEDED 620 DEGREES CELSIUS AT TAKEOFF POWER, 1.94 ENGINE PRESSURE RATION, AT 31 DEGREES.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
